# SDR SIMA2019042905003

- Difficulty date: April 5, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 36,230 hours, 33,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TDMI 824T5332 - ONETIME REPAIR -  POSITION FWD FUS - PERFORM A PERMANENT REPAIR OF DENT BELOW STR13L AND FWD OF FR11 IAW EMB SRM 53-12-01 AT OR PRIOR TO 400 FC "MAJOR REPAIR" "TRANSFERRED TO NRWC 824-ABI-03546"-C/A-COMPLIED WITH PERMANT REPAIR IAW EM-53AD-2261 AND AMOC AIR-676-18-154. TDMI RESTORED SEE NRWC 824-ABI-03546 FOR TURNOVER DETAILS
